| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure,lens was explanted at secondary procedure due to patient experienced unable to tolerate dysphotopsia.The iol was replaced with monofocal iol approximately two month after initial procedure.Additional information was requested.
Additional Manufacturer Narrative
Correction information was provided in h.11.Upon further review of the available information, iol was exchanged for the different model, same company lens but half a diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.Hence this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).